# SDR AALA202109096193

- Difficulty date: August 29, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 69,020 hours, 31,147 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING OUTBOARD TRAILING EDGE FLAP TRAILING EDGE SEPARATED OUTBOARD OF INBOARD CANOE. **SUPPLEMENTAL REPORT FOR AALA202108316193: REPAIRED FLAP PER EA 330294.**(CLOSED)
